Perioperative hypersensitivity reactions during childhood and outcomes of subsequent anesthesia


Karaatmaca B., Sahiner Ü. M. , Sekerel B. E. , UYSAL SOYER Ö., Ungern-Sternberg B.

PEDIATRIC ANESTHESIA, vol.31, no.4, pp.436-443, 2021 (Peer-Reviewed Journal) identifier identifier identifier

  • Publication Type: Article / Article
  • Volume: 31 Issue: 4
  • Publication Date: 2021
  • Doi Number: 10.1111/pan.14126
  • Journal Name: PEDIATRIC ANESTHESIA
  • Journal Indexes: Science Citation Index Expanded, Scopus, Academic Search Premier, EMBASE, MEDLINE
  • Page Numbers: pp.436-443
  • Keywords: anaphylaxis, children, drug allergy, general anesthesia, neuromuscular blocking agents, perioperative hypersensitivity reactions, subsequent anesthesia, ALLERGIC REACTIONS, ANAPHYLAXIS, BRONCHOSPASM, KETAMINE, FRANCE

Abstract

Background Pediatric perioperative hypersensitivity reactions are rare, and possibly life-threatening. Identification of precise etiology is crucial to circumvent future re-exposures.